A comparison of Adomian decomposition method and RK4 algorithm on Volterra integro differential equations of 2nd kind

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    In this paper, Volterra Integro differential equations are solved using the Adomian decomposition method. The solutions are obtained in form of infinite series and compared to Runge-Kutta4 algorithm. The technique is described and illustrated with examples; numerical results are also presented graphically. The software used in this study is mathematica10.

  • Keywords

    Volterra Integro differential equations, Adomian decomposition method, Adomian polynomial, Runge-Kutta4, Absolute error.

  • References

      [1] G Adomian, Solving Frontier Problems of Physics, Kluwer, Boston, 1994.

      [2] G Adomian , Nonlinear Stochastic operator Equations Frontier, Academic Press, San Diego, 1986.

      [3] G Adomian, “A review of the decomposition method and some recent results for nonlinear equation”, Math.Comput.Modelling, No7, (1992), pp. 17-43.

      [4] G Adomian, R.Rach, “Equality of partial solutions in the decomposition method for linear or nonlinear partial differential equations”, Comput.Math.Appl, No.12, (1990), pp. 9-12.

      [5] J.Y. Edwards, J.A. Roberts, N.J. Ford, “A comparison of Adomian’s decomposition method and Runge-Kutta methods for approximate solution of some predator-prey model equations ”, Manchester Centre of Computational Mathematics, (1997), pp. 1-17.

      [6] S.L El_Sayed, M.R. Abdel-Aziz, “A comparison of Adomian’s decomposition method and wavelet-Galerkin method for integro differential equations”, Appl.Math.Comput, No.136, (2003), pp. 151-159.

      [7] R.Rach, “On the Adomian decomposition method and comparison with Picard’s method”, J.Math.Appl, No 128 (1987), pp 480-483.

      [8] A.M Wazwaz, “A new algorithm for calculating non-linear operator”, Appl.Math.Comput, No.111, (2001), 32-51.

      [9] Z.M. Odibat, “Differential transform method for solving Volterra integral equation with separate kernel”, Math.Comput. Modelling, No. 48, (2008), pp. 1144-1149.




Article ID: 4965
DOI: 10.14419/ijamr.v4i4.4965

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.